# SDR RAIA0011029

- Difficulty date: November 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,453 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Part time: 26,453 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION AT RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 34 AND 35 AND AT AFT END OF INBOARD SEAT TRACK, FOUND CORROSION AT RIGHT OUTBOARD SEAT TRACK AFT END. MAINTENANCE REPLACED SEAT TRACK AT RIGHT INBOARD AND OUTBOARD SECTIONS AT FRAME 34 AND AFT IAW ATR42 SRM.
